# SDR UPS00831592

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 158 - 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 FS 158 - FS 170 LONG 32R SKIN BULGING AT FASTENERS.  REMOVED DAMAGED SECTION OF LONGERON AND SKIN IAW DC8 SRM 53-2-2 AND 53-2 -2, FABRICATED AND LOCATED, DRILLED, COUNTERSUNK, DEBURRED REPAIR PARTS FILLER AND FINGER DOUBLERS IAW DC8 SRM 53-2-1.  ALODINE AND PRIME IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 53-2-2 AND 53-2-1.
